# SDR DALA2016072505545

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 71,751 hours, 53,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20ED EMERGENCY SEAT LIGHT INOPERATIVE.  REMOVED & REPLACED UNDERSEAT HARNESS. OPS CHECK GOOD.
